# SDR 95UAL900027

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987UA
- Make and model: Boeing 737291
- Aircraft serial: 21749
- Engine: Pwa JT8D17
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Part number: 7110024
- Condition: Malfunctioned
- Location: Cabin
- Component: HS711Q
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

A/C EXPERIENCED COMPLETE LOSS OF PRESSURE AT FL 280 MADE RAPID DESCENT TO 16,000 FEET MSL.  REPLACED OUTFLOW VALVE, CONTROL PANEL AND CONTROLLER.  SYSTEM OP CHECKS OK.
